International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 046561 | https://doi.org/10.1155/IJMMS/2006/46561

Xue Zhiqun, "Approximation of fixed points of strongly pseudocontractive mappings in uniformly smooth Banach spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 046561, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/46561

Approximation of fixed points of strongly pseudocontractive mappings in uniformly smooth Banach spaces

Received03 Mar 2005
Revised21 Mar 2006
Accepted04 Apr 2006
Published04 Jun 2006

Abstract

Let E be a real uniformly smooth Banach space, and K a nonempty closed convex subset of E. Assume that T1+T2: KK is a continuous and strongly pseudocontractive mapping, where T1:KK is Lipschitz and T2:KK has the bounded range mapping. Then the Ishikawa iterative sequence converges strongly to the unique fixed point of T1+T2.

References

  1. J. Bogin, “On strict pseudo-contractions and a fixed point theorem,” Technion Preprint MT-29, Haifa, 1974. View at: Google Scholar
  2. H. Zhou and Y. Jia, “Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption,” Proceedings of the American Mathematical Society, vol. 125, no. 6, pp. 1705–1709, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. C. E. Chidume and M. O. Osilike, “Ishikawa iteration process for nonlinear Lipschitz strongly accretive mappings,” Journal of Mathematical Analysis and Applications, vol. 192, no. 3, pp. 727–741, 1995. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  4. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, no. 4, pp. 365–374, 1974. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. H. Zhou and Y. Jia, “Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption,” Proceedings of the American Mathematical Society, vol. 125, no. 6, pp. 1705–1709, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views65
Downloads306
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.